# SDR CALA2025040903651

- Difficulty date: April 5, 2025
- Submitted: April 9, 2025
- Operation: Air carrier
- Aircraft: N492UA
- Make and model: Airbus A320-232
- Aircraft serial: 1755
- Aircraft time: 65,804 hours, 28,659 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Switch
- Condition: Faulted
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

AFT CARGO ECAM INDICATION REF LP 4404361 DEFERRED IAW MEL 5270D NOC DESK: 320 NAME: ATE: 05-APR-25. APPROVED DEFERRED *DM* SEE TSM 52-32-00-810-801-A & ASM 31-54-05 FOR T/S ASSIST. ADDED PROX SWITCHES (32WV, 34WV) IF NEEDED. PARTS UPDATED. REPLACED AFT CARGO SAFETY PROXIMITY SWITCH IAW AMM 52-71-12-400-002-A, OPS CHECK GOOD.
